# SDR DALA2024010900337

- Difficulty date: January 8, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 74,810 hours, 29,779 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3711 -DIV- DIVERTED TO MIA DUE TO ALL LAVATORIES INOPERATIVE. CORRECTIVE ACTION: FOUND RIGHT AFT LAVATORY FLUSH VALVE STUCK OPEN. REPLACED RIGHT AFT TOILET. OPS CHECKS GOOD.
